Almost everywhere convergence of Marcinkiewicz means of Fourier series on the group of 2-adic integers

Tom 191 / 2009

I. Blahota, G. Gát Studia Mathematica 191 (2009), 215-222 MSC: 42C10, 42A24. DOI: 10.4064/sm191-3-3

Streszczenie

We prove the almost everywhere convergence of the Marcinkiewicz means of integrable functions $\sigma _{n}f \to f$ for every $f\in L^{1}(I^2)$, where $I$ is the group of $2$-adic integers.

Autorzy

  • I. BlahotaInstitute of Mathematics and Computer Science
    College of Nyíregyháza
    P.O. Box 166
    H-4400 Nyíregyháza, Hungary
    e-mail
  • G. GátInstitute of Mathematics and Computer Science
    College of Nyíregyháza
    P.O. Box 166
    H-4400 Nyíregyháza, Hungary
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek